Journal of Function Spaces

Journal of Function Spaces / 2011 / Article

Open Access

Volume 9 |Article ID 531683 | https://doi.org/10.1155/2011/531683

Elena P. Ushakova, "On boundedness and compactness of a certain class of kernel operators", Journal of Function Spaces, vol. 9, Article ID 531683, 41 pages, 2011. https://doi.org/10.1155/2011/531683

On boundedness and compactness of a certain class of kernel operators

Academic Editor: Oleg V. Besov
Received01 Jan 2009

Abstract

New conditions for Lp[0,)-Lq[0,) boundedness and compactness (1<p,q<) of the map fw(x)a(x)b(x)k(x,y)f(y)v(y)dy with locally integrable weight functions v,w and a positive continuous kernel k(x,y) from the Oinarov’s class are obtained.

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views362
Downloads420
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.